MathSciNet Relay Station
MathSciNet bibliographic data
MR2339300 35B27 (35K55 60H10 60H30)
Benchérif-Madani, Abdellatif; Pardoux, Étienne Homogenization of a semilinear parabolic PDE with locally periodic coefficients: a probabilistic approach. ESAIM Probab. Stat. 11 (2007), 385–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement